Bright Optical Solitons for the Concatenation Model with Power-Law Nonlinearity: Laplace-Adomian Decomposition

O. González-Gaxiola, Anjan Biswas, Yakup Yildirim*, Ali Saleh Alshomrani

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

This paper is a numerical study of the bright optical solitons that emerge from the concatenation model which is considered with power-law nonlinearity. The Laplace-Adomian decomposition scheme is the integration methodology adopted in the paper. The surface plots are exhibited for a range of values of the power-law parameter.

Original languageEnglish
Pages (from-to)1234-1248
Number of pages15
JournalContemporary Mathematics (Singapore)
Volume4
Issue number4
DOIs
Publication statusPublished - 2023
Externally publishedYes

Keywords

  • Adomian polynomials
  • concatenation model
  • power-law
  • solitons

Fingerprint

Dive into the research topics of 'Bright Optical Solitons for the Concatenation Model with Power-Law Nonlinearity: Laplace-Adomian Decomposition'. Together they form a unique fingerprint.

Cite this